# SDR DALA1129359224

- Difficulty date: June 10, 2008
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 25,296 hours, 17,856 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Stiffener
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 65070174, CORROSION ON APU RT ACCESS DOOR STIFFENER.  C/W 65070174.
